| Model Number |
C25012 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
It was reported that the anti-siphon valve tubing leaked while infusing etoposide.The adult patient reported wetness then on assessment a small amount of sanguineous drainage was noted on the patient's bed sheets.Tubing was replaced and there was no harm to the patient.